# SDR SWIA201439341

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 26,685 hours, 19,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME OF THE EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACKS IAW AMM AND RESECURED CONNECTOR.
